American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35R05) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Constantine J. Callias and Gunther A. Uhlmann. Singular asymptotics approach to partial differential equations with isolated singularities in the coefficients. Bull. Amer. Math. Soc. 11 (1984) 172-176. MR 741733.
Abstract, references, and article information   
View Article: PDF

[2] M. S. Baouendi and E. C. Zachmanoglou. Unique continuation theorems for solutions of partial differential equations. Bull. Amer. Math. Soc. 83 (1977) 1045-1048. MR 0466890.
Abstract, references, and article information   
View Article: PDF

[3] Jerry L. Kazdan and F. W. Warner. Curvature functions for 2-manifolds with negative Euler characteristic. Bull. Amer. Math. Soc. 78 (1972) 570-574. MR 0320947.
Abstract, references, and article information   
View Article: PDF

[4] Neil A. Eklund. Boundary behavior of solutions of parabolic equations with discontinuous coefficients. Bull. Amer. Math. Soc. 77 (1971) 788-792. MR 0293234.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1